# SDR FDEA201908302039

- Difficulty date: August 13, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 SLAT CRUISE PERFORMANCE FAIRING ARB7105-3 CRACKED AT UPPER ATTACHMENT STUD.  REPAIRED THE RIB IAW SRM 57-40-71 FIG 201 SH. 1  MAJOR REPAIR.
